# SDR MASA2013011152391

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 16,593 hours, 11,987 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR (TO OPEN) PLACARD MISSING.  REMOVED AND REPLACED PAX DOOR (TO OPEN) PLACARD.
